Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Global asymptotics for multiple integrals with boundaries

Abstract : Under convenient geometric assumptions, the saddle-point method for multidimensional Laplace integrals is extended to the case where the contours of integration have boundaries. The asymptotics are studied in the case of nondegenerate and of degenerate isolated critical points. The incidence of the Stokes phenomenon is related to the monodromy of the homology via generalized Picard-Lefschetz formulae and is quantified in terms of geometric indices of intersection. Exact remainder terms and the hyperasymptotics are then derived. A direct consequence is a numerical algorithm to determine the Stokes constants and indices of intersections. Examples are provided.
Document type :
Journal articles
Complete list of metadata
Contributor : Okina Univ Angers Connect in order to contact the contributor
Submitted on : Tuesday, October 2, 2018 - 8:33:12 PM
Last modification on : Wednesday, October 20, 2021 - 3:18:56 AM

Links full text




C. Howls, Eric Delabaere. Global asymptotics for multiple integrals with boundaries. Duke Mathematical Journal, Duke University Press, 2002, 112 (2), pp.199-264. ⟨10.1215/S0012-9074-02-11221-6⟩. ⟨hal-01886527⟩



Record views